Bulletin of the American Mathematical Society

Review: Herbert Lugowski, Grundzüge der universellen Algebra

P. M. Cohn

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 84, Number 1 (1978), 124-126.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Cohn, P. M. Review: Herbert Lugowski, Grundzüge der universellen Algebra. Bull. Amer. Math. Soc. 84 (1978), no. 1, 124--126. https://projecteuclid.org/euclid.bams/1183540388

Export citation


  • 1. C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • 2. E. G. Manes, Algebraic theories, Springer-Verlag, Berlin and New York, 1976.
  • 3. P. J. Higgins, Algebras with a scheme of operators, Math. Nachr. 27 (1963), 115-132.